# SDR SWAA2016092608183

- Difficulty date: September 1, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 56,891 hours, 33,275 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME WEB CRACKED AT BS 727, WL 200.     REPAIRED WEB IAW EA.
